# SDR AALA2009042700837

- Difficulty date: April 27, 2009
- Submitted: June 11, 2009
- Operation: Air carrier
- Aircraft: N971TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53621
- Aircraft time: 26,634 hours
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - AFT EMERGENCY FLASHLIGHT HAS LOW BATTERY.  REPLACED BATTERY FOR AFT EMERGENCY FLASHLIGHT.
